# SDR DL72E952709

- Difficulty date: June 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831WA
- Make and model: Boeing 727247
- Aircraft serial: 21483
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corrosion
- Location: Fs 1120
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON CV2 CHECK SKIN BULGE (VIEWED FROM OUTSIDE) AT STA. 1120 AND STR. 27R.  REPAIR:  REPAIRED PER SRM 53-30-3 FIG. 3.
